I recently have developed these tiny red dots all over my lower legs. Does not seem to be a rash. It does not itch. It is not bumps. Looks like little red blood dots. What the heck is it. They have been around for almost 2 weeks now.
My diet is the same. No new meds or detergents or soaps. NOTHING new. Have any idea?
I cannot confirm anything without examination but it can be petechiae. A common cause of petechiae is a low platelet count (thrombocytopenia). Causes of a low platelet count include autoimmune disorders viral infections such as mononucleosis, side effect of certain medications, such as chemotherapy drugs, bone marrow disorders, such as leukemia and infection of the bloodstream.
I sincerely advise you to consult a hematologist and get your coagulation profile and liver function tests investigated. Without examination and investigations, diagnosis cannot be confirmed.
Hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional queries.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.